EconPapers    
Economics at your fingertips  
 

A General Approach to Serial Correlation

Christian Gourieroux, Alain Monfort () and Alain Trognon

Econometric Theory, 1985, vol. 1, issue 3, 315-340

Abstract: In this paper the testing and estimation problems are discussed in the case of serial correlation. Various models are particular cases of the general framework considered: the nonlinear simultaneous equations models, the probit models, the tobit models, the disequilibrium models, the frontier models, etc. In this context, it is shown that the score test can be written explicitly and that the statistic obtained is a generalization of that of Durbin and Watson; moreover, the maximum likelihood estimation procedure is shown to be robust with respect to serial correlation.

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (33) Track citations by RSS feed

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
Working Paper: General approach of serial correlation (a) (1984) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:1:y:1985:i:03:p:315-340_01

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2020-11-26
Handle: RePEc:cup:etheor:v:1:y:1985:i:03:p:315-340_01